CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Bounded type Siegel disks of a family of sine families 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2020, 卷号: 488, 期号: 1, 页码: 12
Authors:  Zhang, Song;  Fu, Jianxun;  Shi, Xujie
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Siegel disk  Quasi-circle  Critical point  
A NEW TYPE OF NON-LANDING EXPONENTIAL RAYS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2020, 卷号: 40, 期号: 7, 页码: 4179-4196
Authors:  Fu, Jianxun;  Zhang, Song
Favorite  |  View/Download:13/0  |  Submit date:2020/05/24
Exponential map  itinerary  non-landing ray  accumulation set  topologist's sine curve  
Connectivity of the Julia sets of singularly perturbed rational maps 期刊论文
PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, 2019, 卷号: 129, 期号: 3, 页码: 8
Authors:  Fu, Jianxun;  Zhang, Yanhua
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
Julia sets  connectivity  Herman ring  Cantor circles  
Halin图的边面全色数 期刊论文
科学通报, 1996, 卷号: 041, 期号: 021, 页码: 2010
Authors:  王建方;  张忠辅;  吕新忠;  王宁生;  张建勋
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10